MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048874
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "connectors fell off 3 different tubes with 3 different patients while connected to ventilator".The patient condition is reported as "fine".

Brand Name
HUDSON ET TUBE,CF,8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12441208
Report Number3003898360-2021-00793
Device Sequence Number3891814
Product Code BTR
UDI-Device Identifier14026704616531
UDI-Public14026704616531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048874
Device Catalogue Number5-10116
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;